# SDR IPXA1M69657

- Difficulty date: September 23, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND CRACKED GANG CHANNEL AT THE NR 3 TANK FUEL ACCESS PANEL 639GB, OPENING.  REPAIRED CRACKED GANG CHANNEL IAW A.011-5720-A3505, REV IR, AND EO MD11-5720-44640-A.
